# SDR FDEA202511052125

- Difficulty date: November 5, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N259FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 67534
- Aircraft time: 2,190 hours, 1,098 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T58768
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER MAIN CARGO COMPARTMENT FAR L/H FLOOR PANEL AT STATION 880 HAS SMALL   PUNCTURE. MARKED WITH ORANGE DOT. REPAIRED FLOOR PANEL 241KFF, MPN: 145T5876-8, LBL 77.50- LBL 87.50, STA. 875.90- 933 IN REF.   TO B767 SRM 53-00-50-2R, FIG 201, REPAIR 1, SHEET 2, AND BOEING DWG 145T5876-8. THIS IS A   MAJOR REPAIR. THE INSTALLATION OF THIS PANEL WILL BE ACCOMPLISHED ON WO 91242 NR 172.
